New message

Questions, experiences and reviews (10)

Message Written by
Can Vandazole effect your period?
I started Vandazole two days and I had thought I had started my period earlier today. However, I just checked and it's stopped. Could the Vandazole have caused me to start early or even spot? If it is my period should I continue with the treatment until it is over or wait until it stops?

Thank you
ashleee
05/08/10
Reply
  I would call your doctor or the information the Vandazole comes with. It should mention spotting if it has the possibility or doing something.
W
05/08/10
can i have sex while using vandazole?
i went to the doctors and they told me i had a yeast infection. They gave me a pill to take and i took it. Now they said i have to use vandazole can i have sex while on it?
angelarox93
06/21/11
Reply
When should I start to take my pill and is it affected by vandazole?
I had my last period on may 21st and I was on lo estrin 24, but i did not begin a new pack after that period. I went to the doctors and found out I have bacterial vaginosis and they prescfibed me vandazole, the gel that you inject into your vagina. It has been 3 weeks since my last period and the second night of my vandazole treatment I began to bleed, and I have been ever since, it is heavy and red like a period but I should not be gettng my period at this point. Unless it is from not being on birth control, but my doctor wanted me to start the pill again when my next period started, so should I start taking it or no because the bleeding is from the medicine?
nikkki
06/13/10
Reply
Why use vandazole at bedtime?
Hello I was Pescribed vandazole from my Doc after having a pap smear. I know it's used to treat an infection but I was wondering why do I have to take it at bedtime?
I was told to take an application at bedtime for five days...
Why at bedtime?
Eleidy
02/26/09
Reply
  i believe its because you aren't active, just sleeping and it works and absorbs better while you are resting and most likely not moving.
love
02/26/09
Vandazole on your period?
I was prescribed Vandazole after by my doctor after my pap. I've used it for the past two days but I just started my period. I'm suppose to use it nightly for 5 days. Should I continue to use it or wait until my period ends and finish the last three days?

Thank you
ashleee
05/08/10
Reply
  Continue the course of treatment. If it doesn't work as it is supposed to then see your doc for another dose. Don't stop the treatment. You need that daily dose for 5 days. If you stop it will do nothing.
TG0607
05/08/10
Vandazole and alcohol?
I know it says to avoid drinking alcohol while taking Vandazole (for bacterial vaginosis) but I am going to an event Saturday and I was wondering if it would be okay for me to drink a little bit of alcohol at the event since Saturday is the last night of my medication
esmee
03/25/10
Reply
  total abstinence is a must while undergoing vaginosis treatment. Since it is the last day why not control yourself and drink fruit juices instead.

http:///my-bvcures.info
melany
03/26/10
Can Vandazole interfere with a pregnancy test and make it read positive?
Jessica Lynn
02/16/10
Reply
  No, it cannot. Congratulations!
YesImAnR.N.
02/16/10
I was on vandazole(for a bacterial infection) for 5 days and have been off of it for a week?
Why does sexual intercourse make me feel like I'm burning so bad, and even afterwards I feel like I'm burning and about to bleed? Is this a normal effect?
Barbara
03/09/08
Reply
  NO....you were quite possibly given to low a dose of antibiotics and get a pap smear and finish all your meds. In the future use condoms I know it sounds old hat but you are risking your life and these type of infections can cause pelvic inflammitory disease if left misdiagnosed or untreated. It can cause tubal pregnancies which can be fatal or leave you sterile not to mention HIV.
alexandriaferrari1
03/09/08
Is it normal to keep getting side effects even after finished with the medicine?
I used "Vandazole" for a bacterial infection. It says dizziness and nausea are one of the main side effects. I didn't get any side effects until AFTER i took the medicine. The last dose I took was 2 days ago at midnight. Is it normal? or should I call the doctor?
ohsovanity45
06/26/10
Reply
  I wouldn't be surprised if it took a while to get the medication out of your bloodstream, so you could still be feeling side effects.

There's nothing wrong with calling the doctor, but I probably wouldn't call on a Saturday night unless it was an emergency. If you still feel sick on Monday, definitely call.

but I hope you feel better by then.
Katharine
06/27/10
bacterial vaginosis/vandazole/birth control bleeding??
i started my metrovandazole medication (tubes with applicator for gel...like a tampon into the vagina) this past sunday. i am to take an applicatorful each night for 5 days.

i am on the 5th night however, this morning i began spotting/bleeding from my birth control. its enough blood for a tampon. the pharmacy is closed...

i do not know if i should resume my medicine while somewhat bleeding? will the bleeding interfere?? what do i do as this is supposed to be the last day of treatment??
rastalove
06/07/08
Reply

Consumer feedback Disclaimer